# SDR QXEA2012081400799

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 258 S24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER CLIP, STRINGER 24P AT FRAME X258, BUBBLING PAINT/PROBABLE CORROSION.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01.  CLEANED AREA, APPLIED PRIMER, ALUMINIZED TOPCOAT AND CPC IAW SRM 51-26-00-02-01, 51-25-10-02-01, 51-25-15-02-0`1 AND AMM 51-25-01-390-801.
